RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 28, Issue 1(169)  


Spectra of random self adjoint operators
L. A. Pastur
3
$J$-expanding mtrix functions and their role in the analytical theory of electrical circuits
A. V. Efimov, V. P. Potapov
65
Contour and solid structure properties of holomorphic functions of a complex variable
P. M. Tamrazov
131
Quantization and unitary representations
B. Kostant
163

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
227
Communications of the Moscow Mathematical Society
Hewitt $\Phi$-extensions of proximity spaces
L. V. Aparina
229
Automorphisms, and $PI$-algebras
V. E. Barbaumov
231
A certain property of a complete direct sum of simple Lie algebras
A. Ya. Blokh
233
Asymptotic behavior of the fundamental solution of a parabolic equation with constant coefficients
S. G. Gindikin, M. V. Fedoryuk
235
Formulae for the fixed points of an action of the group $Z_p$
S. M. Gusein-Zade, I. M. Krichever
237
Construction of dynamics in one-dimensional systems of statistical physics in the case of non-finite-range potentials
A. N. Zemlyakov
239
The completeness of a certain part of the eigen- and associated vectors of polynomial operator pencils
G. A. Isaev
241
Distribution of values of additive functions
B. V. Levin, N. M. Timofeev
243
Deformations of principal $G$-bundles on compact analytic spaces
D. A. Ponomarev
245
Sequences of measurable partitions that are generated by the endomorphisms of a Lebesgue space
B. A. Rubshtein
247
Distributions in metric spaces, and the entropy characteristics of Riemannian manifolds
L. B. Sofman
249
Several theorems on inverse and implicit functions in linear topological spaces
M. F. Sukhinin
251
One-dimensional continuous quantum systems without a hard core
Yu. M. Sukhov
253
Functionals of dual Markov processes
M. G. Shur
255
Certain properties of harmonic functions that are connected with finite von Neumann algebras
V. P. Yashnikov
257

Mathematical Events in the USSR
Sergei Nikolaevich Chernikov (photo)
Sergei Nikolaevich Chernikov (on his sixtieth birthday)
I. I. Eremin, D. I. Zaitsev, M. I. Kargapolov, V. S. Charin
259

News
Third Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations
G. D. Suvorov, È. R. Tsekanovskii
264
Seminar on Discrete Mathematics (Odessa)
A. A. Zykov
266
Conference on Mathematics and Didactique
K. S. Mamii
271

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
277
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019